# SDR QXEA202304130061

- Difficulty date: April 7, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION  AT FORWARD END OF RIGHT TRACK BETWEEN FR 17-18. REMOVED AND REPLACED RH SEAT TRACK BETWEEN FR 12-22 REF SRM 51-40-08
